# SDR CALA2024122601654

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 13,881 hours, 4,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK EXCES MATRIAL HANGNG OUT. SLIDE REPACK REQUIRED. REPACKED DOOR 2 SLIDE PER AMM 25-66-01 WITNESSED THE SAFE REMOVAL AND REINSTALLATION OF L2 SLIDE PACK. REF AMM: 25-66-01-200, 25-66-01-601 & 2-66-01-601. COMPLIED WITH ESCAPE SLIDE RENDERED SAFE CHECKLIST. A/C OK FOR SERVICE. REPACKED L2 DOOR SLIDE PER AMM 25-66-01
